# SDR AALA201712279063

- Difficulty date: December 25, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 13,153 hours, 4,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE AFT RIGHT DOOR DETACHED.  REPLACED THE LIGHT ASSEMBLY. OPS CHECKED GOOD. OK FOR SERVICE IAW AMM 33-51-01.
